# SDR HALA2022040700087

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,764 hours, 4,181 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  #2 ENG GREEN HYD PUMP LEAKING // REPLACED PUMP REF AMM 29-11-51-400-805-A. CHECKS OK. PUMP, HYDRAULIC OFF 33-2912-9-0002 S/N 40687 ON 33-2912-9-0002 S/N 30793
